# SDR SIMA20241231002

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 14,533 hours, 9,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HANDLE STICKING WHEN TRYING TO OPEN DOOR. LUBED HANDLE AND OPS CHECKED REF. AMM 52-11-00. OPS CHECKED GOOD.
